RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2005, номер 2, страницы 3–42 (Mi basm125)  

Эта публикация цитируется в 10 научных статьях (всего в 10 статьях)

On orthogonality of binary operations and squares

Gary L. Mullena, Victor A. Shcherbacovb

a Department of Mathematics, Pennsylvania State University, University Park, USA
b Institute of Mathematics and Computer Science, Academy of Sciences of Moldova, Chisinau, Moldova

Аннотация: Orthogonality of a pair of binary groupoids, left quasigroups and quasigroups from some points of view is studied. Necessary and sufficient conditions of orthogonality of a finite quasigroup and any its parastrophe (conjugate quasigroup in other terminology), including ones in language of quasi-identities, are given. New concept of gisotopy, which generalizes the concept of isotopy, is defined. There is information on quasigroups with self-orthogonal conjugates.

Ключевые слова и фразы: Groupoid, left quasigroup, quasigroup, Latin square, row-Latin square, Latin square with self-orthogonal conjugates, orthogonality, parastrophy, isotopy, isostrophy, gisotopy.

Полный текст: PDF файл (340 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

MSC: 20N05, 05B15, 20N02, 08C15
Поступила в редакцию: 16.07.2005
Язык публикации: английский

Образец цитирования: Gary L. Mullen, Victor A. Shcherbacov, “On orthogonality of binary operations and squares”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2005, no. 2, 3–42

Цитирование в формате AMSBIB
\RBibitem{MulShc05}
\by Gary~L.~Mullen, Victor~A.~Shcherbacov
\paper On orthogonality of binary operations and squares
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2005
\issue 2
\pages 3--42
\mathnet{http://mi.mathnet.ru/basm125}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2190736}
\zmath{https://zbmath.org/?q=an:1059.05046|1091.47029}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/basm125
  • http://mi.mathnet.ru/rus/basm/y2005/i2/p3

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. G. Belyavskaya, A. Diordiev, “On some quasi-identities in finite quasigroups”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2005, no. 3, 19–32  mathnet  mathscinet  zmath
    2. V. A. Shcherbacov, “On definitions of groupoids closely connected with quasigroups”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2007, no. 2, 43–54  mathnet  mathscinet  zmath
    3. В. A. Щербаков, А. Х. Табаров, Д. И. Пушкашу, “О конгруэнциях группоидов, тесно связанных с квазигруппами”, Фундамент. и прикл. матем., 14:5 (2008), 237–251  mathnet  mathscinet  elib; V. A. Shcherbacov, A. Kh. Tabarov, D. I. Puşcaşu, “On congruences of groupoids closely connected with quasigroups”, J. Math. Sci., 163:6 (2009), 785–795  crossref
    4. G. Belyavskaya, A. Diordiev, “Conjugate-orthogonality and the complete multiplication group of a quasigroup”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2009, no. 1, 22–30  mathnet  mathscinet  zmath
    5. Г. Б. Белявская, Т. В. Попович, “Тотально парастрофно-ортогональные квазигруппы и полные графы”, Фундамент. и прикл. матем., 16:8 (2010), 17–26  mathnet  mathscinet; G. B. Belyavskaya, T. V. Popovich, “Totally conjugate orthogonal quasigroups and complete graphs”, J. Math. Sci., 185:2 (2012), 184–191  crossref
    6. Tatiana Popovich, “On conjugate sets of quasigroups”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2011, no. 3, 69–76  mathnet  mathscinet  zmath
    7. G. B. Belyavskaya, T. V. Popovich, “Conjugate sets of loops and quasigroups. DC-quasigroups”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, no. 1, 21–31  mathnet  mathscinet  zmath
    8. A. V. Scerbacova, V. A. Shcherbacov, “On spectrum of medial $T_2$-quasigroups”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2016, no. 2, 143–154  mathnet
    9. Fedir M. Sokhatsky, “On pseudoisomorphy and distributivity of quasigroups”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2016, no. 2, 125–142  mathnet
    10. Shcherbacov V., “Elements of Quasigroup Theory and Applications”, Elements of Quasigroup Theory and Applications, Monographs and Research Notes in Mathematics, Crc Press-Taylor & Francis Group, 2017, 1–576  mathscinet  zmath  isi
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Просмотров:
    Эта страница:519
    Полный текст:157
    Литература:21
    Первая стр.:1

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019